# SDR ANCF2011121800103

- Difficulty date: December 18, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 6,520 hours, 5,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: D30665309
- Condition: Partial Deploy
- Location: Service Door
- Part time: 6,520 hours, 5,730 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND LT AFT SERVICE DOOR SLIDE WAS ACTIVATED BY FLIGHT ATTENDANT.  IN ACCORDANCE WITH AMM 25-62-44-000-007A /400-007A THE LT AFT OF THE ESCAPE SLIDE ROFT PACK ASSEMBLY WAS REMOVED AND REPLACED AND AMM 52-10-00-610-001A THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER AND EMERGENCY WAS REPLACED AND SVC WAS DONE.
